@Article{NMTMA-11-338, author = {}, title = {The Legendre Galerkin-Chebyshev Collocation Method for Space Fractional Burgers-Like Equations}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2018}, volume = {11}, number = {2}, pages = {338--353}, abstract = {

In this paper, a Legendre Galerkin Chebyshev collocation method for the Burgers-like equations with fractional nonlinear term and diffusion term is developed. This method is based on the Legendre-Galerkin variational form, but the nonlinear term and the right-hand term are treated by Chebyshev-Gauss interpolation. Rigorous stability and convergence analysis are developed. Numerical examples are shown to demonstrate the accuracy, stability and effectiveness of this method.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.OA-2017-0087}, url = {http://global-sci.org/intro/article_detail/nmtma/12433.html} }